# SDR 98ZZZM44

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 26 AFT SIDE LEFT AND RIGHT FLOOR SUP ANGLE OUTBOARD RIVETS SHEARED.  REPLACED RIVETS.
